# SDR CA150428008

- Difficulty date: March 19, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Dragging
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) ACFT WAS ACCELERATING FOR TAKEOFF WHEN THE CREW FOUND THE NOSE WHEEL STEERING WAS NOT WORKING AND REJECTED TAKEOFF.  THE ACFT VEERED RT OFF THE RUNWAY DURING ROLL OUT AND CAME TO A STOP WITH ALL GEAR ON SOFT GROUND.  THERE WERE NO INJURIES, THE ACFT SUSTAINED MINOR IF ANY DAMAGE.  NR 3 BRAKE ASSEMBLY WAS NOT ROTATING FREELY.  MX SWAPPED BRAKE ASSY NR 2 AND NR 3.
